# SDR 2008UALA03069

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,197 hours, 4,052 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RT ENG IDG DRIVE LIGHT ILLUMINATED.  SUSPECT FAULTY BEARING.  REPLACED RT  IDG PER MM 24-11-01.  OPS CHECKED GOOD.  AC OK FOR SERVICE.
